CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 59 Number 3 (Sep 2016)

Looking for a printed back issue?
Page  
Contents
449   On Hodge Theory of Singular Plane Curves
Abdallah, Nancy
461   The Nilpotent Regular Element Problem
Ara, Pere; O'Meara, Kevin C.
472   Testing Bi-orderability of Knot Groups
Clay, Adam; Desmarais, Colin; Naylor, Patrick
483   Generalized Equivariant Cohomology and Stratifications
Crooks, Peter; Holden, Tyler
497   One-parameter Groups of Operators and Discrete Hilbert Transforms
De Carli, Laura; Samad, Gohin Shaikh
508   Generalized Goldberg Formula
De Nicola, Antonio; Yudin, Ivan
521   The Relationship Between $\epsilon$-Kronecker Sets and Sidon Sets
Hare, Kathryn; Ramsey, L. Thomas
528   Characterization of Low-pass Filters on Local Fields of Positive Characteristic
Jahan, Qaiser
542   Spatial Homogenization of Stochastic Wave Equation with Large Interaction
Jiang, Yongxin; Wang, Wei; Feng, Zhaosheng
553   A New Formula for the Energy of Bulk Superconductivity
Kachmar, Ayman
564   Normal Extensions of Representations of Abelian Semigroups
Li, Boyu
575   Cohomogeneity One Randers Metrics
Li, Jifu; Hu, Zhiguang; Deng, Shaoqiang
585   A Determinantal Inequality Involving Partial Traces
Lin, Minghua
592   The Dirichlet Divisor Problem of Arithmetic Progressions
Liu, H. Q.
599   Small Prime Solutions to Cubic Diophantine Equations II
Liu, Zhixin
606   Eigenvalues of $ -\Delta_p -\Delta_q $ Under Neumann Boundary Condition
Mihăilescu, Mihai; Moroşanu, Gheorghe
617   Canonical Systems of Basic Invariants for Unitary Reflection Groups
Nakashima, Norihiro; Terao, Hiroaki; Tsujie, Shuhei
624   Homology of the Fermat Tower and Universal Measures for Jacobi Sums
Otsubo, Noriyuki
641   Some Results on the Annihilating-ideal Graphs
Shaveisi, Farzad
652   On the Diameter of Unitary Cayley Graphs of Rings
Su, Huadong
661   Rings in Which Every Element is a Sum of Two Tripotents
Ying, Zhiling; Koşan, Tamer; Zhou, Yiqiang

© Canadian Mathematical Society, 2017 : https://cms.math.ca/